# SDR GTIA9700108

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - R-1 DOOR LOWER EDGE OF DOOR BENT, DELAMINATING, AND DEFLECTED INWARD.  REPAIRED PER SRM 52-03 PAGE 1.  (M)
